# SDR AALA202510088003

- Difficulty date: September 23, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,773 hours, 18,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT BAR FLAP IS DAMAGED. REMOVED AND REPLACED R1 DOOR SLIDE. PER TASK CARD 08L22125001.
